Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
De Concini, Corrado; Fagnani, Fabio
Equivariant vector bundles over affine subsets of the projective line. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 22 no. 2 (1995), p. 341-361
Texte intégral djvu | pdf | Analyses MR 1354911 | Zbl 0845.14020

URL stable: http://www.numdam.org/item?id=ASNSP_1995_4_22_2_341_0

Bibliographie

[BH] H. Bass - W. Haboush, Linearizing certain reductive group actions, Trans. Amer. Math. Soc. 292 (1985), 463-482.  MR 808732 |  Zbl 0602.14047
[DF] C. De Concini - F. Fagnani, Symmetries of differential behaviors and finite group actions on free modules over a polynomial ring. To appear in Math. Control Signals Systems.  MR 1358075 |  Zbl 0802.93029
[FW] F. Fagnani - J.C. Willems, Representations of time-reversible systems, Journal of Mathematical Systems, Estimation and Control 1 N.1 (1991), 5-28.  MR 1151297
[K] H. Kraft, G-vector bundles and the linearization problem, Proceedings of the Conference on Group Actions and Invariant Theory, Montreal, 1988, pp. 111-134, CMS Conference Proceedings, Vol. 10, 1988.  MR 1021283 |  Zbl 0703.14009
[M] L. Moser-Jauslin, Triviality of certain equivariant vector bundles for finite cyclic groups. Submitted to Comptes Rendue.  Zbl 0813.14033
[S] T.A. Springer, Invariant theory. Lecture Notes in Math. 585, Springer-Verlag, New York 1977.  Zbl 0346.20020
Copyright Cellule MathDoc 2014 | Crédit | Plan du site